# SDR SWAA2016020948827

- Difficulty date: January 26, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,924 hours, 34,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT, CORRODED AT BS 727D+5.5, LBL 2.5.  R & R SUPPORT IAW SRM.
